# SDR FDEA201107252941

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FS 43 BETWEEN SEAT TRACKS 2R & 3R IS CRACKED APPROX 1 INCH LONG AT FWD FLANGE.  R & R CLS ADAPTER AT FR 43 BETWEEN SEAT TRACK 2 & 3 IAW SRM 51-40-21.
